# SDR SWAA2023050244234

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,104 hours, 32,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIT BAR FWD ENTRY L1HARD TO INSTALL<[01] SECURED BRACKET ON SLIDE COVER PER SRM 51-40-02
